# SDR SWAA2024090321938

- Difficulty date: August 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS328 TO BS344 AND STR28L AT EQUIPMENT ELECTRONIC COMP 2024-454631<[01] REPLACED NEW WEB AND FASTENERS LOCATED BTW BS328 TO BS344 AND STR28L AT EQUIPMENT ELECTRONIC COMP. IAW B737-700 SRM 51-40-02 AND DRAWING 141A0650 REV- AND DWG# 141A8511; REV.- SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED NEW WEB AND FASTENERS LOCATED BTW BS328 TO BS344 AND STR28L AT EQUIPMENT ELECTRONIC COMP. IAW B737-700 SRM 51-40-02 AND DRAWING 141A0650 REV- AND DWG# 141A8511; REV.- SEE INDIVIDUAL SIGN OFF BELLOW
